New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

madlou
Regular Member


Date Joined Nov 2006
Total Posts : 87
   Posted 2/25/2007 9:16 AM (GMT -7)   
I've been taking lyrica for several months now. I'm concerned about my weight gain. I take the lyrica twice a day along with Rebif. I'm afraid to cut back on the lyrica but I am stressed by the weight gain. any suggestions?

madlou

Lyrica
Rebif

rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 2/25/2007 11:24 AM (GMT -7)   
Hey Madlou

I've never used Lyrica before, but did a search on it and weigh gain and here are some links to what i found. It does seem that weight gain is a side effect of Lyrica. I wouldn't cut the doseage back at all without first talking to u'r doc, but that may be a solution. U'r doc may also have other meds u could try that wouldn't carry the same side effects such as weight gain. I hope this helps and u'r able to get some help from u'r doc on this.

http://www.rxlist.com/cgi/generic/lyrica_wcp.htm
http://www.drugs.com/lyrica.html
rhonda
Co-Moderator, MS Forum
 
*~*Sometimes the Lord calms the storm. Sometimes He lets the storm rage and calms His child.*~*

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, November 20, 2017 9:37 PM (GMT -7)
There are a total of 2,896,069 posts in 317,865 threads.
View Active Threads


Who's Online
This forum has 157461 registered members. Please welcome our newest member, Main10x.
360 Guest(s), 8 Registered Member(s) are currently online.  Details
Glascis, Almost a 10, Pratoman, fidsandfrats, Loquito, Scooterbuglyme, UCmee, Jack & Diane


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.